Translator Disclaimer
December 2013 Generalized Koszul Resolution
Satoshi MOCHIZUKI, Akiyoshi SANNAI
Tokyo J. Math. 36(2): 459-472 (December 2013). DOI: 10.3836/tjm/1391177981

Abstract

In this paper, we generalize a notion of Koszul resolutions and characterize modules which admits such resolutions. It turns out that for a noetherian ring $A$ and a coherent $A$-module $M$, $M$ has a two dimensional generalized Koszul resolution if and only if $M$ is a pure weight two module in the sense of [HM10]. As an application, we attack the Gersten conjecture for weight two case.

Citation

Download Citation

Satoshi MOCHIZUKI. Akiyoshi SANNAI. "Generalized Koszul Resolution." Tokyo J. Math. 36 (2) 459 - 472, December 2013. https://doi.org/10.3836/tjm/1391177981

Information

Published: December 2013
First available in Project Euclid: 31 January 2014

zbMATH: 1309.19004
MathSciNet: MR3161568
Digital Object Identifier: 10.3836/tjm/1391177981

Subjects:
Primary: 18E10
Secondary: 19D35

Rights: Copyright © 2013 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.36 • No. 2 • December 2013
Back to Top